# SDR DALA2024071507131

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,663 hours, 31,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CRACKS WERE FOUND AT CENTER POST WINDSHIELD LH AND RH SIDE ON LOWER RADIUS. CORRECTIVE ACTION: REPLACED PER ER/A 618002-14. (0445662)
